Translator Disclaimer
1995/1996 A characterization of almost everywhere continuous functions
Fernando Mazzone
Author Affiliations +
Real Anal. Exchange 21(1): 317-319 (1995/1996).

Abstract

Let \((X,d)\) be a separable metric space and \({\mathcal M}(X)\) the set of probability measures on the \(\sigma\)-algebra of Borel sets in \(X\). In this paper we will show that a function \(f\) is almost everywhere continuous with respect to \(\mu\in{\mathcal M}(X)\) if and only if \(\lim_{n\to\infty} \int_{X}f\,d\mu_n=\int_{X}f\,d\mu\), for all sequences \(\{\mu_n\}\) in \({\mathcal M}(X)\) such that \(\mu_n\) converges weakly to \(\mu\).

Citation

Download Citation

Fernando Mazzone. "A characterization of almost everywhere continuous functions." Real Anal. Exchange 21 (1) 317 - 319, 1995/1996.

Information

Published: 1995/1996
First available in Project Euclid: 3 July 2012

zbMATH: 0866.28003
MathSciNet: MR1377542

Subjects:
Primary: 28A60

Rights: Copyright © 1995 Michigan State University Press

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.21 • No. 1 • 1995/1996
Back to Top